# SDR COM11762

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 6122 · Propeller Governor
- Part: Pcu
- Part number: 78249012
- Condition: Defective
- Location: Rt Engine
- Part time: 11,601 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NP FLUCTUATES 1.5 PERCENT.  REPLACED RT PCU.
